# SDR HNAA2011062300189

- Difficulty date: May 5, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 46,819 hours, 51,328 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 832000514001
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG ALTERNATE EXTENSION SYS CONTROL CABLE SHOWING SIGNS OF CORROSOIN IN MAIN LANDING GEAR WELL TO REAR DOOR RELEASE.  R & R LEFT MLG ALTERNATE EXTENSION SYS CONTROL CABLE IAW -8 -100, MM 32-35-00.
